# SDR QXEA2011021000136

- Difficulty date: February 6, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 9,958 hours, 10,696 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Part serial: 0311
- Condition: Worn
- Location: Mlg
- Part time: 1,917 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES VERY INEFFECTIVE WHEN SLOWING TO TURN DURING TAXI.  FOUND NR 1 BRAKE WEAR INDICATORS TO BE RECESSED.  REPLACED BRAKE ASSY AND ALSO TIRE IAW MX 6324101.  OPS CHECKS GOOD.  RETURNED TO SERVICE.
